# SDR 95ZZZX6113

- Difficulty date: October 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N874TA
- Make and model: Doug DC-6A
- Aircraft serial: 44641
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 217
- Part time: 35,235 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND SKIN CRACK FS 217 FROM STR 4R TO STR 4L.  REPAIR IAW SRM 12-55.
